MathSciNet Relay Station
MathSciNet bibliographic data
MR57961 27.2X
Marx, Imanuel; Piranian, George Lipschitz functions of continuous functions. Pacific J. Math. 3, (1953). 447–459.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement